MAUDE Adverse Event Report: ABBOTT VASCULAR INC. NC TREK NEO¿; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

ABBOTT VASCULAR INC. NC TREK NEO¿; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 1400275-15
Medical Device Problem Codes Break (1069); Deformation Due to Compressive Stress (2889); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, the shaft of the 2.75x15mm nc trek neo balloon dilatation catheter broke during insertion into the lesion.There were no reported adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
Subsequent to the previously filed report, additional information was received: the nc trek neo balloon dilatation catheter was advanced with resistance and the shaft became kinked, it did not break.Another abbott balloon dilatation catheter was used to continue the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.
 
Additional Manufacturer Narrative
Visual inspection was performed on the returned device.The reported kink was confirmed.The reported difficulty to advance could not be replicated in a testing environment as it was based on operational circumstances.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.Based on the reported information and the observations from the returned analysis, a definitive cause for the reported difficulty advancing the device could not be determined; however, the reported kink appears to be related to operational context.Potential factors that could contribute to difficulty advancing the device include, but are not limited to, patient anatomy, pre-dilatation strategy, device placement technique, and accessory device support.In this case, since limited information was provided, a conclusive cause for the reported difficulty cannot be determined.Additionally, it is likely that the balloon dilatation catheter kinked during advancement as difficulty was encountered.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.B5: describe event or problem: updated.H6: device code 1069 was removed, 2889 and 2920 were added.

Brand Name
NC TREK NEO¿
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR COSTA RICA, REG # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela
CS  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key20935512
Report Number2024168-2024-14742
Device Sequence Number15539421
Product Code LOX
UDI-Device Identifier08717648232473
UDI-Public(01)08717648232473(17)260930(10)31019G1
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K220634
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model Number1400275-15
Device Catalogue Number1400275-15
Device Lot Number31019G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/21/2024
Supplement Date Received by Manufacturer02/10/2025
Initial Report FDA Received Date12/15/2024
Supplement Report FDA Received Date02/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown